# SDR QXEA200301219

- Difficulty date: October 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,703 hours, 2,749 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT CHIMNEY AT ENTRANCE OF DOOR WAY IS DAMAGED. REMOVED AND REPLACED CHIMNEY.
